Fixed Point Theorem for Cyclic Maps on Partial Metric Spaces
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Natural Sciences Publishing Corp-nsp
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, a class of cyclic contractions on partial metric spaces is introduced. A fixed point theorem for cyclic contractions on partial metric spaces satisfying (psi, phi) contractive condition, and illustrative examples are given.
Description
Erhan, Inci M./0000-0001-6042-3695; Ulus, Aysegul Yildiz/0000-0002-0363-7328
Keywords
Partial metric space, Fixed point theorem, Cyclic map
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Applied Mathematics and Information Sciences
Volume
6
Issue
2
Start Page
239
End Page
244